# SDR DALA2021101206254

- Difficulty date: October 10, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 64,787 hours, 21,323 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 KNUCKLE KNOCKER AT DOOR 1 LEFT IS BINDING DURING ARMING. CORRECTIVE ACTION: CLEARED DIRT. LUBED THE EDGES OF THE KNUCKLE KNOCKER. OPS CHK OKAY PER B757 AMM 52-11. (8189728)
